Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had heart attacks, stroke, had cloudy urine. Been on suboxene, burenorhhine. Explain

i have been on suboxene 8 mg /2mg tablets sl then my husband had a several heartattack and stroke was dead 7.53 min shocked 19 times u may read about it on gaterful patient sumet healt. org. anyway we had to recive xtrra help from welfare medicare thayi am on disilbty, the secured adavantage woul not pay for brand name suboxone we faught with them since aril. ias on the generic the whole month od april was so very sick and hives. even thu my dr
told thrm was jep. my i had to switch to burenorhhine 8 mg tab sl so very sick am i goimg tru witdrawl? i had back surgey years ago i was taking the suboxnne for pain management 8 years never a unclean urine .please give me some advice, GOD BLESS T p.s we are living on 900.00 month ssi house pmt 841.00 car alreadt poss. can ot pay any thing just for get t tahnks antway
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

I have read your query. It seems like you have substituted suboxone with Buprenorphine now and experiencing withdrawal symptoms.

Let me tell you this. Both the drugs are same in composition except that Suboxone has Naloxone along with Buprenorphine.

Yes, the withdrawal is because of not having the component Naloxone in the new drug that you are taking.

In my view, since you have started on Buprenorphine now, you must continue taking it. The withdrawal symptoms from Naloxone would disappear in a week's time.
I wish you good health. Take care!
Answered: Mon, 24 Jun 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor